# SDR 98FDEA00597

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184071
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT KEEL BEAM AT BS 1040, WL 138, AFT CARGO BAY.  *S/D*  REMOVED AND REPLACED RT KEEL BEAM AT BS 1040 TO BS 961 WL 138 PER FEDEX EA 7-5330-42225.
